Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Chaos in Symmetric Oscillator Networks
Authors: Bick, Christian; Timme, Marc; Paulikat, Danilo; Rathlev, Dirk; Ashwin, Peter
Date of Publication (YYYY-MM-DD): 2011-10-13
Title of Journal: Physical Review Letters
Volume: 107
Sequence Number of Article: 244101
Document Type: Article
ID: 576186.0
Unstable attractors: existence and robustness in networks of oscillators with delayed pulse coupling
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-09
Title of Journal: Nonlinearity
Volume: 18
Issue / Number: 5
Start Page: 2035
End Page: 2060
Document Type: Article
ID: 313004.0
When instability makes sense
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-07-07
Title of Journal: Nature
Volume: 436
Start Page: 36
End Page: 37
Document Type: Article
ID: 249327.0
Nonlinear dynamics - When instability makes sense
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-07-07
Title of Journal: Nature
Volume: 436
Issue / Number: 7047
Start Page: 36
End Page: 37
Document Type: Article
ID: 313009.0
Nonlinear dynamics: When instability makes sense
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-07-07
Title of Journal: Nature
Volume: 436
Start Page: 36
End Page: 37
Document Type: Article
ID: 346014.0
Unstable attractors: existence and robustness in networks of oscillators with delayed pulse coupling
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-06-20
Title of Journal: Nonlinearity
Volume: 18
Start Page: 2035
End Page: 2060
Document Type: Article
ID: 249328.0
Unstable attractors: existence and robustness in networks of oscillators with delayed pulse coupling
Authors: Ashwin, Peter; Timme, Marc
Date of Publication (YYYY-MM-DD): 2005-06-20
Title of Journal: Nonlinearity
Volume: 18
Start Page: 2035
End Page: 2060
Document Type: Article
ID: 346015.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.